# SDR UIEA2021122102480

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,196 hours, 25,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN CROSS FLOOR BEAM UPPER CHORD AT STA 287 BETWEEN RBL 20.0 / RBL 54.0( IT WAS REPAIRED PER B767 SRM 53-00-51-2R-1 REPAIR 1 (FLOOR BEAM REPAIR) )
